کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4650191 1342478 2007 7 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Strongly 4-path-connectivity in almost regular multipartite tournaments
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
Strongly 4-path-connectivity in almost regular multipartite tournaments
چکیده انگلیسی
If x is a vertex of a digraph D, denote by d+(x) and d-(x) the outdegree and the indegree of x, respectively. The global irregularity of a digraph D is defined by ig(D)=max{d+(x),d-(x)}-min{d+(y),d-(y)} over all vertices x and y of D (including x=y). If ig(D)=0, then D is regular and if ig(D)⩽1, then D is almost regular. A digraph D is said to be strongly k-path-connected if for any two vertices x,y∈V(D) there is an (x,y)-path of order k and a (y,x)-path of order k in D. In this paper we show that an almost regular c-partite tournament with c⩾8 is strongly 4-path-connected. Examples show that the condition c⩾8 is best possible.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 307, Issue 24, 28 November 2007, Pages 3213-3219
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت